# SDR USAAD00146

- Difficulty date: September 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - THE LEFT ENGINE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LEFT ENGINE EMERGENCY LIGHT BATTERY.  (M)
